American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J45) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] M. V. Kartashov and V. V. Golomozyĭ. Maximal coupling procedure and stability of discrete Markov chains. II. Theor. Probability and Math. Statist. 87 (2013) 65-78.
Abstract, references, and article information
View Article: PDF

[2] M. V. Kartashov and V. V. Golomozyĭ. Maximal coupling procedure and stability of discrete Markov chains. I. Theor. Probability and Math. Statist. 86 (2013) 93-104.
Abstract, references, and article information
View Article: PDF

[3] M. V. Kartashov. Improvement of the stability of solutions of an inhomogeneous perturbed renewal equation on the semiaxis. Theor. Probability and Math. Statist. 84 (2012) 65-78.
Abstract, references, and article information
View Article: PDF

[4] M. V. Kartashov and V. V. Golomozyĭ. The mean coupling time for independent discrete renewal processes. Theor. Probability and Math. Statist. 84 (2012) 79-86.
Abstract, references, and article information
View Article: PDF

[5] Yu. M. Kartashov. Limit theorems for difference additive functionals. Theor. Probability and Math. Statist. 83 (2011) 83-94.
Abstract, references, and article information
View Article: PDF

[6] M. V. Kartashov. A minimal uniform renewal theorem and transition phenomena for a nonhomogeneous perturbation of the renewal equation. Theor. Probability and Math. Statist. 82 (2011) 27-41.
Abstract, references, and article information
View Article: PDF

[7] M. V. Kartashov. Boundedness, limits, and stability of solutions of a perturbation of a nonhomogeneous renewal equation on a semiaxis. Theor. Probability and Math. Statist. 81 (2010) 71-83. MR 2667311.
Abstract, references, and article information
View Article: PDF

[8] Aleksey M. Kulik. Difference approximation of the local times of multidimensional diffusions. Theor. Probability and Math. Statist. 78 (2009) 97-114. MR 2446852.
Abstract, references, and article information
View Article: PDF

[9] M. V. Kartashov. Inhomogeneous perturbations of a renewal equation and the Cramér-Lundberg theorem for a risk process with variable premium rates. Theor. Probability and Math. Statist. 78 (2009) 61-73. MR 2446849.
Abstract, references, and article information
View Article: PDF

[10] Yu. M. Kartashov. Sufficient conditions for the convergence of local-time type functionals of Markov approximations. Theor. Probability and Math. Statist. 77 (2008) 39-55. MR 2432771.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] M. V. Kartashov. The stability of transient quasi-homogeneous Markov semigroups and an estimate of the ruin probability. Theor. Probability and Math. Statist. 75 (2007) 41-50. MR 2321179.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] I. I. Ezhov and V. F. Kadankov. Boundary functionals for the superposition of a random walk and a sequence of independent random variables. Theor. Probability and Math. Statist. 75 (2007) 9-22. MR 2321177.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] T. Kadankova. Exit, passage, and crossing times and overshoots for a Poisson compound process with an exponential component. Theor. Probability and Math. Statist. 75 (2007) 23-39. MR 2321178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] M. V. Kartashov and O. M. Stroev. Lundberg approximation for the risk function in an almost homogeneous environment. Theor. Probability and Math. Statist. 73 (2006) 71-79. MR 2213842.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] M. V. Kartashov. The ergodicity and stability of quasi-homogeneous Markov semigroups of operators. Theor. Probability and Math. Statist. 72 (2006) 59-68. MR 2168136.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] M. V. Kartashov. The stability of almost homogeneous in time Markov semigroups of operators. Theor. Probability and Math. Statist. 71 (2005) 119-128. MR 2144325.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1